Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On a nonlinear integral equation for the ocean flow in arctic gyres

Author: Jifeng Chu
Journal: Quart. Appl. Math. 76 (2018), 489-498
MSC (2010): Primary 45G99, 58J32, 76B03
DOI: https://doi.org/10.1090/qam/1486
Published electronically: September 19, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the existence and uniqueness of bounded solutions to a nonlinear integral equation which models the ocean flow in arctic gyres.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 45G99, 58J32, 76B03

Retrieve articles in all journals with MSC (2010): 45G99, 58J32, 76B03

Additional Information

Jifeng Chu
Affiliation: Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
Email: jifengchu@126.com, jchu@shnu.edu.cn

DOI: https://doi.org/10.1090/qam/1486
Received by editor(s): July 26, 2017
Received by editor(s) in revised form: August 16, 2017
Published electronically: September 19, 2017
Additional Notes: This work was supported by the National Natural Science Foundation of China (Grant No. 11671118)
Article copyright: © Copyright 2017 Brown University

American Mathematical Society